Diarrhea and Post CCSVI procedure?

A forum to discuss Chronic Cerebrospinal Venous Insufficiency and its relationship to Multiple Sclerosis.
Post Reply
User avatar
Gardenia
Family Member
Posts: 25
Joined: Wed Jul 06, 2011 2:00 pm

Diarrhea and Post CCSVI procedure?

Post by Gardenia » Thu Jul 07, 2011 6:44 pm

Hi everyone:

Has anyone experienced bouts of diarrhea or an issue with the bowel post procedure?I had the procedure in April and am in a wheelchair 24/7 since breaeking my leg nine years ago when I was 26. Usually I am constipated or have trouble going but around the beginning of June I started to get diarrhea... Now it seems to have leveled off, but there seems to be a change, and it's not meds either, I've cut back, with everything...

User avatar
Johnson
Family Elder
Posts: 979
Joined: Tue Dec 01, 2009 3:00 pm
Location: Ucluluet, BC
Contact:

Post by Johnson » Thu Jul 07, 2011 8:12 pm

Hello Gardinia,

So, having the procedure did not help with the hand tremours, but induced diarrhea? Weird. Where were you treated, and by whom? What was done?
My name is not really Johnson. MSed up since 1993

Cece
Family Elder
Posts: 9331
Joined: Mon Jan 04, 2010 3:00 pm
Contact:

Post by Cece » Fri Jul 08, 2011 6:55 am

Have you talked to your doctor? MS causes constipation due to a slowness of motility through the intestines. I don't know how CCSVI treatment would lead to diarrhea, but I wouldn't rule it out.

If your system is out of whack and you might benefit from medication from your doctor or probiotics or whatever is commonly done about long-term diarrhea. Fluid intake would be doubly important, because we need fluids to keep the jugulars flowing and diarrhea can cause dehydration.

Post Reply
  • Similar Topics
    Replies
    Views
    Last post